Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes knee pain?

hi doctor, 3 years back i was suffering from knee pain,following a blood test it was found that aso titre levels were high.my ecg,echo was normal.xrays of joints were perfect.i was suggested to take keypen 250 three times a day suspecting it could be rheumatic fever and repeated tests after a year and fount count has reduced but was in range of 400.i took tablest for abot 1 plues years.then i had to consult another doctor due to non availability of my old doctor.my current doc is a cardiologist and he checked my past medical history and said that i did not meet jones criteria for arthritis and told that i just had rheumatic history in past and suggested me to take penidure 12lac injection every month for a period of 4 years as i already took keypen for 1 year.Now iam in the process of relocating to usa and medical facilities are not simple as in our country.so adminstering injection every month will be difficult.can i switch back to tablets?ie keypeen 250? kindly guide.. thanks in advance shruthi
Tue, 9 Jul 2019
Report Abuse
General & Family Physician 's  Response
Hello,

As a first line management you can take analgesics like paracetamol or aceclofenac for pain relief.
If symptoms persist better to consult an orthopedic and plan for an MRI scan to rule out ligament or tendon injury.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Electrocardiography


What causes knee pain?

Hello, As a first line management you can take analgesics like paracetamol or aceclofenac for pain relief. If symptoms persist better to consult an orthopedic and plan for an MRI scan to rule out ligament or tendon injury. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Shinas Hussain, General & Family Physician